JaLCDOI 10.18926/AMO/31078
FullText URL fulltext.pdf
Author Haraoka, Shoichi| Saito, Daiji| Tawara, Ritsuya| Ueda, Minoru| Yoshida, Hidenori| Ogino, Yasuhiro| Yoshioka, Nobuhiko| Ikenaga, Toyotake|
Abstract <p>Effects of propranolol on ischemic segmental function were studied in anesthetized open-chest dogs. Two segment-length gauges were used for measuring the regional myocardial function: one was sutured on to the left ventricular surface perfused by the anterior descending coronary artery (ischemic zone) and the other was on to that perfused by the circumflex coronary artery (normal zone). A bolus of propranolol (0.5 mg/kg) was injected into the right femoral vein. Five min later, the left anterior descending coronary artery (LAD) was completely occluded for one mine and thereafter released. Then a second coronary occlusion for 20 min was performed; an interval of 20 min was allowed between two occlusions. Propranolol, in the ischemic segment, apparently decreased the extent of paradoxical lengthening in the late systole following one min LAD occlusion, and facilitated improvement of segmental function after release of the occlusion. Moreover, the extent of abnormal stretching induced by 20 min occlusion during early systole, was also reduced by propranolol pretreatment. In contrast, compensatory increase in shortening by the normal segment was disturbed by propranolol. These results suggest that propranolol might exert a favourable influence on the segmental myocardial function during either transient or maintained myocardial ischemia.</p>
Keywords propranolol regional myocardial function ischemia
Amo Type Article
Published Date 1978-07
Publication Title Acta Medica Okayama
Volume volume32
Issue issue3
Publisher Okayama University Medical School
Start Page 225
End Page 237
ISSN 0386-300X
NCID AA00508441
Content Type Journal Article
language 英語
File Version publisher
Refereed True
PubMed ID 151488
NAID 120002313013
JaLCDOI 10.18926/AMO/31066
FullText URL fulltext.pdf
Author Haraoka, Shoichi| Saito, Daiji| Miyasaka, Minoru| Kawasaki, Tomoko| Yoshioka, Nobuhiko| Ikenaga, Toyotake| Okazaki, Satoru|
Abstract <p>The case of a patient with repeated attacks of collapse induced by sublingual isosorbide dinitrate is reported. The patient was an 81 year-old female who was admitted to Yura Hospital because of attacks of precordial pain. Several minutes after the sublingual administration of isosorbide dinitrate (10 mg) for an anginal attack, she developed a sensation of general weakness, and thereafter because unconscious. Arterial blood pressure fell and became unmeasurable. Electrocardiograms recorded during the syncopal attack showed sinus tachycardia and significant elevation of ST-segment in right precordial leads. In response to a drip infusion of noradrenaline, arterial blood pressure returned to normal with recovery of consciousness. Two similar syncopal attacks induced by sublingual isosorbide dinitrate occurred in the next three days. These attacks were not due to augmentation of the vagal reflex. Decrease of venous return probably was the primary etiological factor.</p>
Keywords isosorbide dinitrate syncopal attack hypotension
Amo Type Article
Published Date 1978-10
Publication Title Acta Medica Okayama
Volume volume32
Issue issue5
Publisher Okayama University Medical School
Start Page 369
End Page 378
ISSN 0386-300X
NCID AA00508441
Content Type Journal Article
language 英語
File Version publisher
Refereed True
PubMed ID 153098
NAID 120002312552